# SDR CA960419002

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 153212A
- Condition: Seized
- Location: Deice System
- Component: Bendix
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)DEICE DISTRIBUTION CONTROL VALVE SEIZED DUE TO CORROSION. DRAIN HOLES FOUND OBSTRUCTED BY POTTING COMPOUND CAUSING ACCUMULATION OF MOISTURE AND SUBSEQUENT FAILURE.
